# SDR DALA2016111008664

- Difficulty date: April 22, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 69,714 hours, 51,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 996-1005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED BS 996 - 1005, X -54 TO X -60. DAMAGE REMOVED, REPAIR INSTALLED.
